TU Darmstadt / ULB / TUbiblio

Hölder continous homomorphisms between infinite-dimensional Lie groups are smooth

Glöckner, Helge (2005):
Hölder continous homomorphisms between infinite-dimensional Lie groups are smooth.
228, In: Journal of Functional Analysis, pp. 419-444, [Article]

Item Type: Article
Erschienen: 2005
Creators: Glöckner, Helge
Title: Hölder continous homomorphisms between infinite-dimensional Lie groups are smooth
Language: German
Journal or Publication Title: Journal of Functional Analysis
Volume: 228
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item